# SDR CA111216001

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW RECEIVED A FLAP FAILURE INDICATION.  THE CREW REQUESTED THAT AIRPLANE RESCUE AND FIRE FIGHTING, ARFF, BE PUT ON STANDBY.  THE ACFT LANDED WITH FLAPS FULLY RETRACTED AND WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS UNABLE TO DETERMINE THE CAUSE OF THE FLAP FAILURE. THE SYS WAS RESET AND THE FLAPS FUNCTIONED NORMALLY. THE ACFT WAS RETURNED TO SERVICE.
